# SDR CA991208058

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 3444 · Ground Proximity System
- Part: Gps
- Part number: GPS155XL
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE GPS DROPPED OFF-LINE AND PERFORMED AN AUTOMATIC RE-BOOT.
